On Lebesgue nonlinear transformations
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 607-618
Published online January 31, 2017
Printed March 31, 2017
Nasir Ganikhodjaev, Ramazon Muhitdinov, and M. Saburov
P.O. Box 25200, Kuantan, Bukhara State University, P.O. Box 25200, Kuantan
Abstract : In this paper, we introduce a quadratic stochastic operators on the set of all probability measures of a measurable space. We study the dynamics of the Lebesgue quadratic stochastic operator on the set of all Lebesgue measures of the set $[0,1]$. Namely, we prove the regularity of the Lebesgue quadratic stochastic operators.
Keywords : Lebesgue nonlinear transformation, quadratic operator, measurable space
MSC numbers : 47HXX, 46TXX
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd